Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On integration in vector spaces


Author: B. J. Pettis
Journal: Trans. Amer. Math. Soc. 44 (1938), 277-304
MSC: Primary 28B05; Secondary 46G10
MathSciNet review: 1501970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501970-8
Article copyright: © Copyright 1938 American Mathematical Society